Alert archive / Missouri / Tornado Warnings in 2009

Tornado Warning 88, NWS Springfield, MO

June 9, 2009Jasper County, Newton County, Missouri

NWS Springfield, MO issued this tornado warning at Jun 9, 2009, 5:48 PM CDT for Jasper County, Newton County, Missouri. It was in force for 42 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2009, 5:48 PM CDT (22:48 UTC)
Expired
Jun 9, 2009, 6:30 PM CDT
In force
42 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Jasper County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 80 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 5:50 PM CDTHAIL 0.881 Ese Oakland Park, MOMINOR LEAF DAMAGE
Jun 9, 5:52 PM CDTHAIL 11 Ne Joplin, MOSOME HAIL THE SIZE OF HALF DOLLARS
Jun 9, 5:55 PM CDTTSTM WND GST 701 N Webb City, MO
Jun 9, 5:57 PM CDTTSTM WND GST 60Oronogo, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 1:31 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.8 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1981 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1981 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
510 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KSGF 092248
TORSGF
MOC097-145-092330-
/O.NEW.KSGF.TO.W.0088.090609T2248Z-090609T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
548 PM CDT TUE JUN 9 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN NEWTON COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN JASPER COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 630 PM CDT.

* AT 547 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO NEAR JOPLIN...MOVING EAST AT 25 MPH.

* THE TORNADO WILL BE NEAR...
  DUQUESNE...WEBB CITY...SILVER CREEK AND SAGINAW BY 555 PM CDT.
  DUENWEG AND CARTERVILLE BY 600 PM CDT.
  CARTHAGE AND 8 MILES NORTH OF DIAMOND BY 615 PM CDT.
  SARCOXIE BY 630 PM CDT.

THE TOWNS OF OAKLAND PARK...LAKESIDE...ATLAS...BROOKLYN HEIGHTS...
FIDELITY AND REEDS ARE ALSO IN THE PATH OF THIS TORNADIC STORM. THIS
ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 4 AND 31.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE STRAIGHT LINE
WINDS IN EXCESS OF 70 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.

&&

LAT...LON 3728 9407 3692 9408 3702 9462 3720 9462
TIME...MOT...LOC 2248Z 266DEG 23KT 3710 9452

$$

CLAYCOMB
4 follow-up statements
000 
WWUS53 KSGF 092256 RRA
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
556 PM CDT TUE JUN 9 2009

MOC097-145-092330-
/O.CON.KSGF.TO.W.0088.000000T0000Z-090609T2330Z/
JASPER MO-NEWTON MO-
556 PM CDT TUE JUN 9 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
NORTHEASTERN NEWTON AND SOUTHERN JASPER COUNTIES...

AT 556 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR DUENWEG...OR NEAR JOPLIN...MOVING EAST AT 30
MPH.

THIS TORNADO WILL BE NEAR...
  8 MILES NORTH OF DIAMOND BY 605 PM CDT.
  CARTHAGE BY 610 PM CDT.
  SARCOXIE BY 625 PM CDT.

THE TOWNS OF FIDELITY...REEDS AND AVILLA ARE IN THE PATH OF THIS
TORNADO. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 7 AND
31.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE STRAIGHT LINE
WINDS IN EXCESS OF 70 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3701 9453 3721 9452 3728 9407 3692 9408
TIME...MOT...LOC 2257Z 266DEG 28KT 3710 9441

$$

CLAYCOMB
000 
WWUS53 KSGF 092306
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
606 PM CDT TUE JUN 9 2009

MOC097-145-092330-
/O.CON.KSGF.TO.W.0088.000000T0000Z-090609T2330Z/
JASPER MO-NEWTON MO-
606 PM CDT TUE JUN 9 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
NORTHEASTERN NEWTON AND SOUTHEASTERN JASPER COUNTIES...

AT 605 PM CDT...A A TORNADO WAS REPORTED NEAR FIDELITY...OR NEAR
CARTHAGE...MOVING EAST AT 30 MPH.

THIS TORNADO WILL BE NEAR...
  SARCOXIE BY 625 PM CDT.

THE TOWNS OF REEDS AND AVILLA ARE IN THE PATH OF THIS TORNADO. THIS
ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 12 AND 31.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE STRAIGHT LINE
WINDS IN EXCESS OF 70 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3698 9440 3722 9444 3728 9407 3692 9408
TIME...MOT...LOC 2306Z 266DEG 28KT 3710 9432

$$

CLAYCOMB
000 
WWUS53 KSGF 092309 CCA
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
609 PM CDT TUE JUN 9 2009

MOC097-145-092330-
/O.CON.KSGF.TO.W.0088.000000T0000Z-090609T2330Z/
JASPER MO-NEWTON MO-
609 PM CDT TUE JUN 9 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
NORTHEASTERN NEWTON AND SOUTHEASTERN JASPER COUNTIES...

AT 605 PM CDT...WEATHER SERVICE RADAR OBSERVED A TORNADO NEAR 
FIDELITY...OR NEAR CARTHAGE...MOVING EAST AT 30 MPH.

THIS TORNADO WILL BE NEAR...
  SARCOXIE BY 625 PM CDT.

THE TOWNS OF REEDS AND AVILLA ARE IN THE PATH OF THIS TORNADO. THIS
ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 12 AND 31.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE STRAIGHT LINE
WINDS IN EXCESS OF 70 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3698 9440 3722 9444 3728 9407 3692 9408
TIME...MOT...LOC 2306Z 266DEG 28KT 3710 9432

$$

CLAYCOMB
000 
WWUS53 KSGF 092317
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
617 PM CDT TUE JUN 9 2009

MOC097-145-092330-
/O.CON.KSGF.TO.W.0088.000000T0000Z-090609T2330Z/
JASPER MO-NEWTON MO-
617 PM CDT TUE JUN 9 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
NORTHEASTERN NEWTON AND SOUTHEASTERN JASPER COUNTIES...

AT 614 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR REEDS...OR 6 MILES SOUTHEAST OF CARTHAGE...
MOVING EAST AT 30 MPH.

THIS TORNADO WILL BE NEAR...
  SARCOXIE BY 625 PM CDT.

THE TOWN OF REEDS IS IN THE PATH OF THIS TORNADO. THIS ALSO INCLUDES
INTERSTATE 44 BETWEEN MILE MARKERS 19 AND 31.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE STRAIGHT LINE
WINDS IN EXCESS OF 70 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3699 9430 3717 9433 3728 9407 3696 9408
TIME...MOT...LOC 2316Z 267DEG 27KT 3710 9423

$$

CLAYCOMB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jun 9, 2:53 PM CDT, 2 hours 55 minutes earlier.

Area forecast discussion, Jun 9, 2:53 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
253 PM CDT TUE JUN 9 2009

.DISCUSSION...

MAIN FOCUS THIS FORECAST WILL BE WITH CONVECTIVE PRECIPITATION CHANCES.

WARM FRONT HAS LIFTED NORTH/NORTHEAST INTO THE MISSOURI OZARKS AND
SOUTHEAST KANSAS TODAY AND WAS NEAR A FORT SCOTT TO EMINENCE LINE
AS OF 19Z. SURFACE BASED CAPES SOUTH OF THE WARM FRONT HAVE
INCREASED TO AROUND 3000-3500 J/KG WITH BULK SHEAR ALONG THE FRONT
FROM 40 TO 70 KTS. STORMS QUICKLY BECAME SUPERCELLULAR EARLY THIS
AFTERNOON ALONG THE FRONT AND THIS TREND WILL LIKELY CONTINUE
THROUGH THE LATE AFTERNOON INTO THE EARLY EVENING. NOT MUCH OF A
CAP YET AT SGF AS OF 19Z SOUNDING HOWEVER AS WARM FRONT CONTINUES
TO LIFT NORTHEAST THE REMAINDER OF THE AFTERNOON INTO THE EVENING
THE CAP WILL CONTINUE TO STRENGTHEN(SEE 19Z OUN SOUNDING).

THUNDERSTORMS WILL CONTINUE TO DEVELOP NORTH OF THE WARM FRONT
LATER TONIGHT WITH LOW LEVEL JET CRANKING UP AGAIN AND FEEDING
MOISTURE INTO THE REGION. BULK OF PRECIPITATION TONIGHT WILL
LIKELY OCCUR NORTH OF THE CWA WITH CENTRAL MO ON THE SOUTHERN EDGE
OF THE PRECIPITATION. WILL HOLD OFF ON ANY FLASH FLOOD WATCH FOR
NOW. THIS WILL PROBABLY NEED TO BE ADDRESSED FOR WEDNESDAY AND
WEDNESDAY NIGHT HOWEVER AS FRONT BEGINS TO MOVE BACK TO THE SOUTH
INTO THE AREA.

HEAVY RAIN APPEARS LIKELY WITH ADDITIONAL THUNDERSTORM ACTIVITY
FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY NIGHT AS FRONT MOVES
BACK TO THE SOUTH INTO THE FORECAST AREA AND ANOTHER SHORTWAVE
PUSHES IN FROM THE WEST.

MAY BE A BREAK IN THE THUNDERSTORMS LATE THURSDAY INTO
FRIDAY...HOWEVER MODELS HANDLE THIS TIME FRAME DIFFERENTLY AND
WITH FRONT NOT MOVING MUCH TO THE SOUTH CAN NOT RULE IT OUT
COMPLETELY. FRONT MOVES BACK INTO THE FORECAST AREA OVER THE
WEEKEND AND INTO EARLY NEXT WEEK AND WILL KEEP THE THREAT OF
THUNDERSTORMS IN THE FORECAST.

LINDENBERG

&&

.AVIATION...

FOR THE 18Z TAFS...WARM FRONT STARTING TO LIFT NORTHEAST ACROSS
THE FORECAST AREA. BEHIND THE FRONT...ATMOSPHERE IS STARTING TO
DESTABILIZE QUITE A BIT WITH SURFACE BASED CAPES OF 3000+ J/KG.
ENHANCED CU FIELD DEVELOPING AND SHOULD BEGIN TO SEE STORM
INITIATION FAIRLY SOON. CONVECTION WILL LIKELY BE ENHANCED THIS
EVENING AND LATER TONIGHT AS LOW LEVEL JET KICKS IN AND UPPER
LEVEL SHORTWAVE MOVES IN FROM THE WEST. HAVE ALSO ADDED SOME LOW
LEVEL WIND SHEAR OVERNIGHT AS LOW LEVEL JET WILL CAUSE SOME 40-45
KTS OF SHEAR.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 9, 2:19 PM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
219 PM CDT TUE JUN 9 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101930-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
219 PM CDT TUE JUN 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE STORMS CAPABLE OF PRODUCING LARGE HAIL TO THE SIZE OF
BASEBALLS...TORNADOES...AND DAMAGING WINDS IN EXCESS OF 70 MPH
WILL CONTINUE TO DEVELOP ALONG A WARM FRONT EXTENDING FROM NEAR
FORT SCOTT TO NEAR EMINENCE. THE MAIN THUNDERSTORM THREAT AREA
THROUGH THE REMAINDER OF THE AFTERNOON INTO THE EARLY EVENING WILL
BE ALONG AND NORTH OF THIS LINE.

A WARM LAYER IN THE MID LEVELS OF THE ATMOSPHERE WILL CONTINUE TO
PUSH NORTHEAST AND SPREAD ACROSS THE MISSOURI OZARKS THIS
AFTERNOON AND TONIGHT SOUTH OF THE WARM FRONT. WHILE THIS WILL CONTINUE
TO DESTABILIZE THE AIR SOUTH OF THE WARM FRONT...A CAP WILL BEGIN
TO DEVELOP WHICH SHOULD WORK AGAINST ADDITIONAL THUNDERSTORM
DEVELOPMENT. THE BETTER CHANCE OF THUNDERSTORMS LATER THIS EVENING
AND TONIGHT WILL BE OVER CENTRAL MISSOURI NORTH OF THE WARM FRONT.
THE STORMS TONIGHT WILL HAVE THE CAPABILITY OF PRODUCING LARGE
HAIL AND DAMAGING WIND.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AN UPPER LEVEL DISTURBANCE WILL INTERACT WITH A FRONTAL BOUNDARY
OVER THE REGION TO PRODUCE ADDITIONAL THUNDERSTORMS WEDNESDAY
AFTERNOON AND WEDNESDAY NIGHT. SEVERE STORMS WILL BE
POSSIBLE...ESPECIALLY WEDNESDAY AFTERNOON AND WEDNESDAY EVENING
AS THE FRONTAL BOUNDARY MOVES SOUTH INTO THE MISSOURI OZARKS AND
INTERACTS WITH MODERATE TO STRONG INSTABILITY. AREAS OF HEAVY
RAINFALL AND FLASH FLOODING WILL ALSO BE POSSIBLE...ESPECIALLY
WEDNESDAY NIGHT...AS THE CONVECTION EVOLVES INTO ONE OR MORE SLOW
MOVING STORM COMPLEXES OR CLUSTERS.

PERIODIC THUNDERSTORM CHANCES WILL BE POSSIBLE...MAINLY OVER
SOUTHERN MISSOURI...THROUGH THE REST OF THE WEEK...BUT THE TIMING
AND EXTENT OF THE STORMS IS DIFFICULT TO DETERMINE AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
EVENING OVER THE MISSOURI OZARKS AND SOUTHEAST KANSAS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, Jun 9, 5:08 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
508 PM CDT TUE JUN 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0507 PM     FLASH FLOOD      PITTSBURG               37.41N  94.70W
06/09/2009                   CRAWFORD           KS   TRAINED SPOTTER

            WATER IS REPORTED TO BE FLOWING OVER SEVERAL OF THE
            CITY STREETS.

&&

WISE
Local storm report, Jun 9, 5:10 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
510 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     FLASH FLOOD      STOUTLAND               37.81N 92.51W
06/09/2009                   LACLEDE            MO   AMATEUR RADIO

            HWY T SOUTH OF STOUTLAND IMPASSABLE DUE TO HIGH WATER

&&

SRUNNELS
Local storm report, Jun 9, 5:13 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
513 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             4 N GOLDEN CITY         37.45N 94.09W
06/09/2009  M1.00 INCH       BARTON             MO   LAW ENFORCEMENT

&&

SRUNNELS
Local storm report, Jun 9, 5:32 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
532 PM CDT TUE JUN 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HAIL             3 NNW WEBB CITY         37.19N  94.50W
06/09/2009  E0.88 INCH       JASPER             MO   TRAINED SPOTTER

            PEENY TO NICKEL SIZE HAIL OCCURRED IN THE TOWN OF
            ORONOGO

&&

WISE
Local storm report, Jun 9, 5:38 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
538 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     TSTM WND GST     5 N CARTHAGE            37.25N 94.31W
06/09/2009  M55 MPH          JASPER             MO   AMATEUR RADIO

            PEA SIZE HAIL ALSO REPORTED

&&

SRUNNELS
Local storm report, Jun 9, 5:47 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
547 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             2 NW JOPLIN             37.10N 94.54W
06/09/2009  M1.75 INCH       JASPER             MO   AMATEUR RADIO

&&

SRUNNELS

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 12:02 PM CDTSevere Thunderstorm WarningSGFBenton58 min
Jun 9, 12:17 PM CDTSevere Thunderstorm WarningSGFBenton43 min
Jun 9, 12:43 PM CDTSevere Thunderstorm WarningSGFDallas47 min
Jun 9, 12:50 PM CDTSevere Thunderstorm WarningSGFCamden, Morgan36 min
Jun 9, 1:30 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede60 min
Jun 9, 1:42 PM CDTTornado WarningSGFLaclede48 min
Jun 9, 1:51 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas54 min
Jun 9, 2:05 PM CDTTornado WarningSGFBarton, Vernon40 min
Jun 9, 2:10 PM CDTTornado WarningSGFLaclede, Pulaski35 min
Jun 9, 2:12 PM CDTTornado WarningSGFDent, Shannon48 min
Jun 9, 2:22 PM CDTTornado WarningSGFCamden, Laclede, Pulaski38 min
Jun 9, 2:28 PM CDTSevere Thunderstorm WarningSGFBenton, St. Clair47 min
Jun 9, 2:30 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan45 min
Jun 9, 2:44 PM CDTFlash Flood WarningSGFVernon6 hr
Jun 9, 2:46 PM CDTSevere Thunderstorm WarningSGFVernon28 min
Jun 9, 2:46 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski44 min
Jun 9, 2:50 PM CDTTornado WarningSGFVernon24 min
Jun 9, 2:52 PM CDTSevere Thunderstorm WarningSGFHickory, St. Clair23 min
Jun 9, 2:54 PM CDTSevere Thunderstorm WarningSGFMorgan51 min
Jun 9, 2:58 PM CDTTornado WarningSGFShannon47 min
Jun 9, 3:02 PM CDTTornado WarningSGFBenton, Hickory, St. Clair43 min
Jun 9, 3:06 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon54 min
Jun 9, 3:08 PM CDTFlash Flood WarningSGFShannon6 hr
Jun 9, 3:08 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Laclede, Miller, Morgan37 min
Jun 9, 3:24 PM CDTTornado WarningSGFDent, Phelps51 min
Jun 9, 3:25 PM CDTTornado WarningSGFBarton50 min
Jun 9, 3:35 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede, Polk55 min
Jun 9, 3:41 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Miller49 min
Jun 9, 3:41 PM CDTTornado WarningSGFCamden, Dallas, Hickory, Laclede49 min
Jun 9, 3:43 PM CDTTornado WarningSGFShannon14 min
Jun 9, 3:56 PM CDTTornado WarningSGFPhelps, Pulaski, Texas49 min
Jun 9, 3:57 PM CDTFlash Flood WarningSGFBarton, Vernon6 hr
Jun 9, 4:02 PM CDTTornado WarningSGFBarton43 min
Jun 9, 4:26 PM CDTFlash Flood WarningSGFBenton, Camden, Dallas, Hickory, Laclede, Morgan6 hr
Jun 9, 4:27 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster, Wright63 min
Jun 9, 4:29 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski46 min
Jun 9, 4:36 PM CDTSevere Thunderstorm WarningSGFDent, Phelps24 min
Jun 9, 4:38 PM CDTTornado WarningSGFDallas, Laclede37 min
Jun 9, 4:39 PM CDTTornado WarningSGFBarton, Jasper51 min
Jun 9, 4:41 PM CDTSevere Thunderstorm WarningSGFDent, Shannon48 min
Jun 9, 4:44 PM CDTTornado WarningSGFBarton, Dade, Jasper, Lawrence46 min
Jun 9, 4:55 PM CDTTornado WarningSGFLaclede, Pulaski32 min
Jun 9, 5:04 PM CDTTornado WarningSGFLaclede, Wright26 min
Jun 9, 5:15 PM CDTFlash Flood WarningSGFJasper6 hr
Jun 9, 5:15 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade39 min
Jun 9, 5:20 PM CDTTornado WarningSGFJasper, Newton16 min
Jun 9, 5:22 PM CDTFlash Flood WarningSGFDent, Phelps, Pulaski, Texas6 hr
Jun 9, 5:22 PM CDTSevere Thunderstorm WarningSGFDouglas, Laclede, Texas, Webster, Wright38 min
Jun 9, 5:24 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas32 min
Jun 9, 5:27 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Newton34 min
Jun 9, 5:31 PM CDTAreal Flood AdvisorySGFDallas, Laclede, Webster, Wright5 hr
Jun 9, 5:34 PM CDTSevere Thunderstorm WarningSGFBarton, Dade, Jasper, Lawrence56 min
Jun 9, 5:59 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas, Wright61 min
Jun 9, 6:20 PM CDTSevere Thunderstorm WarningSGFDent, Texas55 min
Jun 9, 6:24 PM CDTTornado WarningSGFDade, Jasper, Lawrence, Newton12 min
Jun 9, 6:31 PM CDTSevere Thunderstorm WarningSGFHowell, Shannon, Texas59 min
Jun 9, 6:40 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence, Polk40 min

Nearby

Tornado Warnings in Missouri, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.